# SDR CA050224008

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN IN CRUISE.  SUBSEQUENT RELIGHT ATTEMPTS WERE UNSUCCESSFUL.  THE CREW DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED.  MFG WILL INVESTIGATE THE EVENT AND SUPPLEMENT THIS REPORT TO REFLECT ROOT CAUSE ONCE ESTABLISHED.
